# SDR ASAA2021100236158

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 47,176 hours, 13,955 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 350594512
- Part serial: GRTA7621
- Condition: None
- Location: #2 Engine
- Part time: 47,422 hours, 15,557 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG #2 STARTER MAGNETIC PLUG CONTAMINATED OVER LIMITS. GROUNDED - YES. REMOVED AND REPLACED ENG #2 STARTER. OPS CHECK GOOD & LEAK CHECK GOOD REF B737-800 AMM 80-11-01.
